# SDR UIEA2014022400082

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 74,255 hours, 23,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GOUGE NOTED FWD OF FWD CARGO DOOR CUTOUT AT STATION 539 & ABOVE STRINGER 32R.  REWORKED DAMAGE, DVI, HFEC & OPEN HOLE ROTO PROBE INSPECTED DAMAGE & SURROUNDINGS AREA & RESTORED FINISH AS INSTRUCTED IN BOEING SR 3-2638596022-8100-9 RECIEVED FOR APPROVAL.
